# SDR VNAA20250320100

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cargo Fitting
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203669 SN: 00600 DISCREPANCY: FWD BAGGAGE BAY CARGO NET RING ATTACHMENT BRACKET LBL 2.6 FS533 IS CORRODED IN MULTIPLE AREAS. SEE SRM 53-32-58-001-001-A01 ITEM 86 FOR REFERENCE. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW BRACKET P/N SH670-33389-1 IAW CRJ700 SRM 51-42-21-001-001-A01
